# SDR SWAA2023090183811

- Difficulty date: July 29, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 58,272 hours, 36,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP BS 400 AT LEVEL STR 26L AT FWD CARGO COMPARTMENT 2023-469974<[01] REPLACED ANGLE CLIP AND FASTENERS BS 400 AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 #DWG:143A7505 SHEET:2 REV:B. SEE INDIVIDUAL SIGNOFF BELOW BELOW;[02] REPLACED ANGLE CLIP AND FASTENERS BS 400 AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 #DWG:143A7505 SHEET:2 REV:B. RII;SEE INDIVIDUAL SIGNOFF BELOW BELOW.
